# SDR DHL95701001

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: 631352
- Condition: Missing
- Location: Nose Gear
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO LANDING, NOSE GEAR VERY SLOW TO EXTEND AND INDICATE DOWN AND LOCKED.  DURING LANDING ROLLOUT, NOSE GEAR GREEN LIGHT EXTINGUISHED AND LANDING WARNING HORN SOUNDED FOR APPROXIMATELY 5 SECONDS.  JACKED AIRCRAFT, SWUNG NOSE GEAR, AND REPLACED MISSING BUSHING.  OPS CHECK GOOD PER MM 32-33-0.
